# SDR SWAA2013120923127

- Difficulty date: September 17, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5914489
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VENT BOX UPPER AFT CORNER SHROUD ANGLE CRACKED AT STATION 1200.  R & R PANEL IAW SRM & EA NO.
